# SDR AU981004

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 77
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 108820010603
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR FORK CRACKED.  FOUND DURING INSPECTION IAW SB2241.
